MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALLURA XPER FD; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number ALLURA XPER FD10/10
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the system was unable to activate x-rays.No harm was reported to philips.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.It was reported to philips that the system was unable to activate x-rays.Upon troubleshooting, the philips field service engineer (fse) checked the system onsite and found that lateral ippc is faulty.To resolve the issue, the fse replaced the ippc and new hard disk for frontal ippc due to there being some issue with the hdd.The defective part was sent for analysis, for ippc failure was observed and the failure was found to be hardware fail, psu dead.After replacing, the system returned to use in good working order.At the time this complaint was received, philips did not have enough information to exclude the potential for death or serious injury on recurrence, and as such the complaint was reported.Since that time, it was identified that the issue occurred without patient involvement and was identifiable prior to procedure commencement, which has led to the determination that this scenario is not likely to cause or contribute to death or serious injury if it were to recur.As per the instructions for use, the user of the product must institute a user routine checks program.The user of the product shall make sure that all checks and actions have been satisfactorily completed before using the product for its intended purpose.It is instructed to not use the product for any application until the user is sure that the user routine checks have been satisfactorily completed, therefore, as the device was outside of use at the time the issue was identified, the user would identify this issue prior to use, and the issue happened due to improper maintenance.Based on re-evaluation, this case is not reportable.The codes were updated based on the investigation outcome.

Brand Name
ALLURA XPER FD
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key24728703
Report Number3042175844-2026-000332
Device Sequence Number10248462
Product Code OWB
UDI-Device Identifier00884838054196
UDI-Public(01)00884838054196
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K162859
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALLURA XPER FD10/10
Device Catalogue Number722027
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown